MathSciNet Relay Station
MathSciNet bibliographic data
MR1997508 34B15 (34C25 47N20)
Liu, Bin; Yu, Jian She Existence of solutions for the periodic boundary value problems with $p$-Laplacian operator. (Chinese) J. Systems Sci. Math. Sci. 23 (2003), no. 1, 76–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement